IJPAM: Volume 44, No. 3 (2008)
CONTINUOUS FIELDS OF
-ALGEBRAS
BY ALMOST COMMUTING ISOMETRIES

BY ALMOST COMMUTING ISOMETRIES
Takahiro Sudo
Department of Mathematical Sciences
Faculty of Science
University of the Ryukyus
Nishihara, Okinawa, 903-0213, JAPAN
e-mail: sudo@math.u-ryukyu.ac.jp
Department of Mathematical Sciences
Faculty of Science
University of the Ryukyus
Nishihara, Okinawa, 903-0213, JAPAN
e-mail: sudo@math.u-ryukyu.ac.jp
Abstract.We study the -algebras
involving almost commuting isometries and their structure, K-theory,
and continuous fields.
Received: February 12, 2008
AMS Subject Classification: 46L05, 46L80
Key Words and Phrases: -algebra, continuous field, K-theory, isometry
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 44
Issue: 3